| Model Number |
1.7MM DRILL BIT, CANNULATED, REUSABLE |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a cotton osteotomy as part of a flatfoot reconstruction surgery the 1.7 drill in the set is bent.Surgeon decided against using the cotton plate due to this.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a different device.The surgeon used a wedge from lavender medical instead of arthrex cotton 6mm wedge.It was not necessary to do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to wear and tear incurred from repeated usage/reprocessing.Manufactured date: 8/14/2017.